ARTHREX, INC. IBAL TKA FEM IMP PS,CEMENTED SZ 4 RGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
AR-516-4R |
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Swelling (2091); Ambulation or Postural Difficulties (2544)
| Date of Event |
10/31/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to arthrex's follow-up requests.The evaluation of the returned device revealed extensive damages and disrupted surface finish.The damages observed were most likely caused during the extraction of the implant.At the current time the cause of the event cannot be determined.
Event or Problem Description
It was reported that on (b)(6) 2015 a patient underwent a right tka procedure.On (b)(6) 2016 the surgeon performed a revision right tka due to patient pain.During the revision procedure the surgeon explanted the tibial tray ar-503-tttd, lot 1307267 ((b)(4)), femoral implant ar-516-4r, lot 108761424 ((b)(4)), bearing implant ar-513-bd14, lot 113601340 ((b)(4)) and patella implant ar-504-psb8, lot 113601323 ((b)(4)).To complete the procedure the surgeon used another manufacturer's product.Patient was a female, (b)(6).Patient medical records dated (b)(6) 2016 noted examination of the right knee found mild effusion of the right knee.Right knee demonstrated no pain associated with motion in any direction.Mild mid-flexion laxity was noted.Patient has pain in the knee that is increased with activity and weight bearing, as well as interference with activities of daily living.Pain through a limited passive range of motion with crepitus and swelling.X-ray records also noted periarticular osteophytes and joint space narrowing.